MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump; Pump, Infusion, Insulin, To Be Used With Invasive Glucose Sensor

Tandem Diabetes Care t:slim X2 Insulin Pump; Pump, Infusion, Insulin, To Be Used With Invasive Glucose Sensor
Model Number 1000354
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pump displayed a recurring occlusion alarm that could not be cleared, and caller stated that pump continued to give occlusion alarms when turned back on after being off in hospital.Reportedly, the customer reverted to an alternate method of insulin therapy.Customer¿s highest blood glucose related to incident was reported in the 400s mg/dl, with ketones, and there was no reported permanent injury.Customer first went to emergency room and was subsequently hospitalized in intensive care, received iv saline and insulin treatment that resolved issue, did not use pump while in hospital because pump was turned off, and cts was unable to complete further troubleshooting because pump was out of warranty and alarms would not clear, with no further cts action required.Customer was released from the hospital on (b)(6)2026.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.

Brand Name
t:slim X2 Insulin Pump
Common Device Name
Pump, Infusion, Insulin, To Be Used With Invasive Glucose Sensor
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50916779
Report Number3013756811-2026-175906
Device Sequence Number5344895
Product Code OYC
UDI-Device Identifier00853052007318
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000354
Device Catalogue Number1000911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age25 YR
Patient SexUnknown